# SDR AALA20010908

- Difficulty date: May 2, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: 0201875003
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT 19D INOPERATIVE.  REPLACED EMERGENCY EXIT SEAT LIGHT HARNESS AND LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
